# SDR ASAA2020020332056

- Difficulty date: January 30, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 17,085 hours, 5,372 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT ON HF #1 FAILED SEL CALL CHECK ALSO. GROUNDED - YES. AFTER CONSULT WITH PREVIOUS PILOT, FOUND CB COMM HF 1 OPEN. CLOSED AND CYCLED CB REF B737-900 AMM 20-60-01. OPS NORMAL.PERFORMED HF COMM SYS TRANS B737-900 FIM 23-11 TASK 806 OPS CHK GOOD, HF 1 TRANSMITTED FINE. VERIFICATION FLIGHT SATISFACTORY.
